MAUDE Adverse Event Report: SURGICAL SPECIALTIES CORPORATION STRATAFIX SPIRAL; SXPD2B405

SURGICAL SPECIALTIES CORPORATION STRATAFIX SPIRAL; SXPD2B405
Model Number SXPD2B405
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 02/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Sterile samples from the reported lot, including the actual devices, were not returned for visual review or analysis.Without the actual reported devices, photos of the devices, or detailed information on the method used to remove the device from the packaging, preoperative preparation of the device, or the surgeon¿s technique, a definitive root cause cannot be determined at this time.No lot provided; therefore, no review of labeling could be completed.
 
Event or Problem Description
It was reported on (b)(6) 2025 that during post operation, the patient dehisced.The surgeon washed out the patient and sutured to reclose the incision.No other intervention required.

Brand Name
STRATAFIX SPIRAL
Common Device Name
SXPD2B405
Manufacturer (Section D)
SURGICAL SPECIALTIES CORPORATION
corredor tijuana rosarito 2000
#24702 b, ejido franciso villa
tijuana baja california 22235
MX  22235
Manufacturer (Section G)
SURGICAL SPECIALTIES CORPORATION
247 station drive
suite ne1
westwood
Manufacturer Contact
joseph scoma
corredor tijuana-rosarito 2000 #24702b
ejido francisco villa
tijuana 
MDR Report Key21689326
Report Number3010692967-2025-00017
Device Sequence Number12955373
Product Code NEW
UDI-Device Identifier10705031207981
UDI-Public10705031207981
Combination Product (Y/N)N
PMA/510(K) Number
K080985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSXPD2B405
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Initial Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown